Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 201, NWS San Angelo, TX

May 26, 2016Coke County, Runnels County, Texas

NWS San Angelo, TX issued this severe thunderstorm warning at May 26, 2016, 6:21 PM CDT for Coke County, Runnels County, Texas. It was in force for 39 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2016, 6:21 PM CDT (23:21 UTC)
Expired
May 26, 2016, 7:00 PM CDT
In force
39 min
Issued by
NWS San Angelo, TX
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Coke County, TX, Runnels County, TX

The radar

The San Angelo radar (KSJT), 75 km from the middle of the area, began a volume at 23:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 6:25 PM CDTTSTM WND DMGBronte, TXTREES DOWN IN BRONTE
May 26, 6:30 PM CDTTSTM WND GST 6014 E Bronte, TX
May 26, 6:30 PM CDTHAIL 114 E Bronte, TXNICKEL TO QUARTER SIZE HAIL.
May 26, 7:00 PM CDTHAIL 0.881 Nne Winters, TXPEA TO NICKEL SIZE HAIL ON THE NORTH SIDE OF WINTERS.
May 26, 7:00 PM CDTHAIL 1.5Winters, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 26, 3:12 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 11.4 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2016-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1674 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2016-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 190 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1674 J/kg
Mixed-layer CIN
-159 J/kg
Mixed-layer LCL
1668 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
190 m²/s²
0-3 km storm-relative helicity
188 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted.

525 
WUUS54 KSJT 262321
SVRSJT
TXC081-399-270000-
/O.NEW.KSJT.SV.W.0201.160526T2321Z-160527T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
621 PM CDT THU MAY 26 2016

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL COKE COUNTY IN WEST CENTRAL TEXAS...
  NORTHERN RUNNELS COUNTY IN WEST CENTRAL TEXAS...

* UNTIL 700 PM CDT

* AT 620 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NORTON...OR
  14 MILES WEST OF WINTERS...MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  NORTON AROUND 625 PM CDT. 
  HATCHEL AROUND 640 PM CDT. 
  WINTERS AROUND 645 PM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
PUMPHREY...WILMETH AND WINTERS LITTLE ELM LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3178 9976 3178 10042 3197 10043 3209 9986
      3208 9985
TIME...MOT...LOC 2320Z 258DEG 33KT 3191 10019 

HAIL...1.25IN
WIND...60MPH
 
$$
1 follow-up statement
069 
WWUS54 KSJT 262331
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
631 PM CDT THU MAY 26 2016

TXC081-399-270000-
/O.CON.KSJT.SV.W.0201.000000T0000Z-160527T0000Z/
COKE TX-RUNNELS TX-
631 PM CDT THU MAY 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR EAST CENTRAL COKE AND NORTHERN RUNNELS COUNTIES...

AT 630 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NORTON...OR 11
MILES WEST OF WINTERS...MOVING EAST AT 25 MPH.

HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  WINTERS AROUND 700 PM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
PUMPHREY...WILMETH AND WINTERS LITTLE ELM LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3178 9976 3178 10041 3197 10042 3209 9986
      3208 9985
TIME...MOT...LOC 2330Z 253DEG 22KT 3193 10015 

HAIL...2.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 6:03 PM CDT, 18 minutes earlier.

Area forecast discussion, May 26, 6:03 PM CDT, 18 minutes before
Area Forecast Discussion
National Weather Service SAN ANGELO TX
603 PM CDT THU MAY 26 2016

.AVIATION...
/00Z TAFS/

Mainly VFR conditions are expected this evening with MVFR
ceilings developing mainly after 05Z at the southern terminals.
Scattered thunderstorms developed along a dryline west of the
terminals this afternoon and will continue to move east across
the area through this evening. The storms will increase in
coverage and have VCTS at the terminals with TEMPO groups this
evening. Some storms may be severe. The winds will be from the
south with gusts near 20 knots.

&&

.PREV DISCUSSION... /issued 308 PM CDT THU MAY 26 2016/

SHORT TERM...
(Tonight and Friday)

..Severe thunderstorms possible late this afternoon and
tonight...

The atmospheric conditions are becoming favorable for severe
weather this afternoon. at the surface, a dryline was located
near a Matador to Snyder to Iraan line. To the east of the
dryline, strong instability(MLCAPES 2000 to 3000 J/KG) and surface
dewpoints in the mid 60s were evident across West Central Texas.
Aloft, southwest flow was increasing with mid level winds speeds
of 40 to 50 knots. Scattered showers and storms were developing
mainly west of the dryline across the Trans Pecos with is
indicating strong mid level lapse rates. The storms will reach the
west of edge of the strong instability and rapidly become severe
and continue moving east across West Central Texas late this
afternoon and evening. The main hazards will be very large hail,
damaging winds and a few tornadoes. Going with likely Pops across
much of the area tonight. Also, localize rainfall amounts of 1 to
1.5 inches are possible tonight, mainly across the southeast part
of the area.

For Friday, showers and thunderstorms will be mainly over the
eastern half of the area during the morning. However, the ECMWF
model is indicating a better coverage of convection across much of
the area, something that will have to be watched. A few storms
will still be possible across the eastern third of the of the area
during the afternoon, near and east of the dryline. Highs will be
in the mid 80s to lower 90s.

21

LONG TERM...
(Friday night through Thursday)

The prolonged period of unsettled weather looks to continue
through the next week, providing a chance for showers and
thunderstorms across at least a portion of West Central TX each
day. We will see a brief respite from convective activity Friday
night and early Saturday. A few showers could linger into Friday
night, but should move off to the east as the shortwave trough
axis crosses the region. Otherwise, expect overnight lows in the
low/mid 60s.

The flow aloft will become southwesterly once again on Saturday as
a shortwave trough digs over the southwest CONUS. Guidance is
hinting at an embedded disturbance lifting across the Big Bend
during the latter half of the day. This increased forcing for
ascent should result in scattered showers and thunderstorms
Saturday afternoon, mainly for areas south of I-20. A few strong
storms cannot be ruled out, especially over the northwest Hill
Country. Temperatures should be at or just above climo, with
highs in the upper 80s and lower 90s.

This southwest trough will hang out to our west, spinning over the
Desert Southwest and northern Mexico basically through the middle
of next week. There does not appear to be any significant air mass
change during this period, suggesting that surface dewpoints will
remain in the 60s. Strong instability will exist each afternoon,
but rain chances will hinge on the strength of the cap, low-level
convergence along the sloshing dryline, and the timing of
shortwave troughs. Timing these individual waves is problematic at
time scales beyond a few days so we'll have to wait for the
details to fall out with time. For now, we're basically looking at
30-50% rain chances any given day through Thursday. The favored
timing looks to be afternoon and overnight, with slower periods
generally early in the day.

Temperatures will run ear to slightly below normal next week, with
overnight lows in the 60s and afternoon temperatures warming into
the mid 80s.

Johnson

&&

.PRELIMINARY POINT TEMPS/POPS...
Abilene 	 68  87  63  90 /  60  20   5  20
San Angelo 	 69  92  64  91 /  70  10   5  30
Junction 	 69  89  67  90 /  70  40  10  30

&&

.SJT Watches/Warnings/Advisories...
None.
&&

99/99/99
Hazardous weather outlook, May 26, 2:33 PM CDT, 3 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
233 PM CDT THU MAY 26 2016

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-271945-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
233 PM CDT THU MAY 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS MUCH OF WEST CENTRAL
TEXAS LATE THIS AFTERNOON AND CONTINUE TONIGHT. SOME STORMS MAY
BE SEVERE. THE MAIN HAZARDS WILL BE VERY LARGE HAIL...DAMAGING
WINDS...A FEW TORNADOES AND DANGEROUS LIGHTNING. IN
ADDITION...HEAVY RAINFALL IS POSSIBLE WITH LOCALIZE FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS WILL BE POSSIBLE INTO FRIDAY MORNING...AND THEN
AGAIN FROM THE WEEKEND INTO EARLY NEXT WEEK. THERE WILL BE A
THREAT OF SEVERE STORMS...ALTHOUGH ITS A LITTLE EARLY TO PIN DOWN
THE EXACT TIMES AND LOCATIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUESTED THIS AFTERNOON AND
TONIGHT.

In the hours before

Special weather statement, May 26, 5:35 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
535 PM CDT THU MAY 26 2016

TXZ065-066-262300-
COKE TX-RUNNELS TX-
535 PM CDT THU MAY 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COKE AND WESTERN
RUNNELS COUNTIES UNTIL 600 PM CDT...

AT 534 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR TENNYSON...OR
11 MILES SOUTHEAST OF ROBERT LEE...MOVING EAST AT 35 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  BRONTE AND TENNYSON AROUND 540 PM CDT.
  MAVERICK AROUND 550 PM CDT.
  NORTON AROUND 555 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE BALLINGER LAKE AND US-
277 NEAR THE TOM GREEN-COKE COUNTY LINE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
WEST CENTRAL TEXAS.

LAT...LON 3168 10024 3169 10024 3169 10033 3170 10042
      3186 10044 3198 9989 3165 9987
TIME...MOT...LOC 2234Z 267DEG 32KT 3178 10035
Local storm report, May 26, 5:42 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
542 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 AM     TSTM WND DMG     SAN ANGELO              31.45N 100.45W
05/26/2016                   TOM GREEN          TX   PUBLIC

            LARGE TREE DOWN IN SAN ANGELO. DAMAGED FENCE AND LARGE
            STORAGE SHED.

&&

EVENT NUMBER SJT1600205

HUBER
Special weather statement, May 26, 5:43 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
543 PM CDT THU MAY 26 2016

TXZ071-076-077-262330-
SCHLEICHER TX-CROCKETT TX-IRION TX-
543 PM CDT THU MAY 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SCHLEICHER AND
NORTHEASTERN CROCKETT COUNTIES UNTIL 630 PM CDT...

AT 543 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES WEST OF
OZONA...MOVING NORTHEAST AT 40 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  OZONA AROUND 600 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE US-190 NEAR THE
CROCKETT-SUTTON COUNTY LINE...THE INTERSECTION OF I-10 AND HIGHWAY
405...THE INTERSECTION OF U.S 190 AND HIGHWAY 163...THE INTERSECTION
OF US-190 AND RANCH ROAD 1828 AND THE INTERSECTION OF HIGHWAY 163
AND RANCH ROAD 1973.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
WEST CENTRAL TEXAS.

LAT...LON 3068 10151 3112 10120 3093 10073 3070 10094
      3070 10096 3069 10096 3047 10116
TIME...MOT...LOC 2243Z 228DEG 36KT 3067 10137
Local storm report, May 26, 5:44 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
544 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND GST     8 WSW OZONA             30.68N 101.33W
05/26/2016  E60 MPH          CROCKETT           TX   FIRE DEPT/RESCUE

            WINDS GUSTING UP TO 60 MPH ALONG INTERSTATE 10 NEAR
            MILE MARKER 357.

&&

EVENT NUMBER SJT1600206

JOHNSON
Special weather statement, May 26, 6:00 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
600 PM CDT THU MAY 26 2016

TXZ113-114-127-128-262330-
JONES TX-CALLAHAN TX-TAYLOR TX-SHACKELFORD TX-
600 PM CDT THU MAY 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CALLAHAN...
NORTHEASTERN TAYLOR AND SOUTHEASTERN JONES COUNTIES UNTIL 630 PM
CDT...

AT 600 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER VIEW...OR 11
MILES SOUTHWEST OF ABILENE...MOVING NORTHEAST AT 30 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  DYESS AFB AROUND 610 PM CDT.
  TYE AROUND 615 PM CDT.
  POTOSI AROUND 620 PM CDT.
  HAMBY AROUND 630 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE IMPACT...LAKE FORT
PHANTOM HILL...KIRBY LAKE AND CAMP TONKAWA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
WEST CENTRAL TEXAS.

LAT...LON 3221 9986 3233 10001 3272 9979 3244 9941
TIME...MOT...LOC 2300Z 224DEG 28KT 3233 9988
Special weather statement, May 26, 6:06 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
606 PM CDT THU MAY 26 2016

TXZ065-066-262330-
COKE TX-RUNNELS TX-
606 PM CDT THU MAY 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL COKE AND NORTHERN
RUNNELS COUNTIES UNTIL 630 PM CDT...

AT 605 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BRONTE...OR 7
MILES EAST OF ROBERT LEE...MOVING EAST AT 45 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  BRONTE AROUND 610 PM CDT.
  MAVERICK AROUND 615 PM CDT.
  NORTON AROUND 620 PM CDT.
  WINGATE AROUND 625 PM CDT.
  WINTERS AROUND 630 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE THE INTERSECTION OF
US-277 AND HIGHWAY 70...PUMPHREY...DRASCO AND WILMETH.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
WEST CENTRAL TEXAS.

LAT...LON 3182 9983 3179 10041 3196 10047 3209 10002
      3208 9996
TIME...MOT...LOC 2305Z 253DEG 41KT 3190 10036

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 12:17 AM CDTSpecial Weather StatementSJTReagan28 min
May 26, 1:15 AM CDTSevere Thunderstorm WarningSJTCrockett30 min
May 26, 1:33 AM CDTSpecial Weather StatementSJTIrion42 min
May 26, 1:41 AM CDTSevere Thunderstorm WarningSJTCrockett21 min
May 26, 2:11 AM CDTSpecial Weather StatementSJTIrion49 min
May 26, 2:45 AM CDTSpecial Weather StatementSJTIrion, Tom Green45 min
May 26, 2:56 AM CDTAreal Flood AdvisorySJTTom Green2 hr
May 26, 2:56 AM CDTSevere Thunderstorm WarningSJTTom Green49 min
May 26, 3:20 AM CDTSevere Thunderstorm WarningSJTConcho, Runnels, Tom Green40 min
May 26, 3:59 AM CDTSevere Thunderstorm WarningSJTColeman, Concho, McCulloch, Runnels46 min
May 26, 4:45 AM CDTSpecial Weather StatementSJTBrown45 min
May 26, 3:54 PM CDTSpecial Weather StatementSJTCrockett51 min
May 26, 3:58 PM CDTSevere Thunderstorm WarningSJTIrion, Sterling, Tom Green47 min
May 26, 4:31 PM CDTSevere Thunderstorm WarningSJTCrockett, Irion, Schleicher44 min
May 26, 4:40 PM CDTSevere Thunderstorm WarningSJTCoke, Sterling, Tom Green50 min
May 26, 4:51 PM CDTSpecial Weather StatementSJTSterling39 min
May 26, 4:55 PM CDTSevere Thunderstorm WarningSJTCrockett50 min
May 26, 4:57 PM CDTSpecial Weather StatementSJTCrockett48 min
May 26, 4:59 PM CDTSpecial Weather StatementSJTNolan46 min
May 26, 5:03 PM CDTSevere Thunderstorm WarningSJTCrockett42 min
May 26, 5:15 PM CDTSevere Thunderstorm WarningSJTIrion, Schleicher, Tom Green45 min
May 26, 5:35 PM CDTSpecial Weather StatementSJTRunnels25 min
May 26, 5:43 PM CDTSpecial Weather StatementSJTCrockett47 min
May 26, 5:45 PM CDTSevere Thunderstorm WarningSJTCoke, Irion, Sterling, Tom Green45 min
May 26, 5:55 PM CDTSevere Thunderstorm WarningSJTTom Green50 min
May 26, 6:00 PM CDTSpecial Weather StatementSJTTaylor30 min
May 26, 6:06 PM CDTSpecial Weather StatementSJTRunnels24 min
May 26, 6:14 PM CDTSevere Thunderstorm WarningSJTCallahan, Jones, Shackelford, Taylor46 min
May 26, 6:19 PM CDTSevere Thunderstorm WarningSJTTom Green26 min
May 26, 6:30 PM CDTSpecial Weather StatementSJTSterling45 min
May 26, 6:44 PM CDTSevere Thunderstorm WarningSJTConcho, Runnels, Tom Green46 min
May 26, 6:47 PM CDTSpecial Weather StatementSJTTom Green28 min
May 26, 6:53 PM CDTSevere Thunderstorm WarningSJTCallahan, Shackelford52 min
May 26, 6:54 PM CDTSpecial Weather StatementSJTCoke36 min
May 26, 6:56 PM CDTSevere Thunderstorm WarningSJTColeman, Runnels, Taylor49 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.